Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 147, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 10, 2008, 11:09 PM CDT for Grenada County, Mississippi. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2008, 11:09 PM CDT (04:09 UTC)
- Expired
- May 10, 2008, 11:35 PM CDT
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Grenada County, MS
The radar
The Columbus AFB radar (KGWX), 119 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 11:20 PM CDT | TSTM WND DMG | 9 Ne Grenada, MS | A FEW TREES WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 6:51 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2977 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 9.1
- Supercell composite
- 41.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 110409 TORJAN MSC043-110445- /O.NEW.KJAN.TO.W.0147.080511T0409Z-080511T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 1109 PM CDT SAT MAY 10 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI... * UNTIL 1145 PM CDT * AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES NORTHWEST OF GORE SPRINGS...OR 9 MILES NORTHEAST OF GRENADA... MOVING EAST AT 37 MPH. * THE TORNADO WILL BE NEAR... 6 MILES NORTH OF GORE SPRINGS BY 1120 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3370 8950 3378 8976 3388 8977 3387 8950 TIME...MOT...LOC 0409Z 288DEG 32KT 3386 8967 $$ CME
2 follow-up statements
000 WWUS54 KJAN 110426 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1127 PM CDT SAT MAY 10 2008 MSC043-110445- /O.CON.KJAN.TO.W.0147.000000T0000Z-080511T0445Z/ GRENADA MS- 1127 PM CDT SAT MAY 10 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR NORTHEASTERN GRENADA COUNTY... AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED OVER EXTREME NORTHEASTERN GRENADA COUNTY...OR 16 MILES EAST OF GRENADA...MOVING EAST AT 35 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHWESTERN MISSISSIPPI. LAT...LON 3387 8950 3377 8950 3378 8963 3387 8965 TIME...MOT...LOC 0427Z 292DEG 30KT 3382 8949 $$ CME
000 WWUS54 KJAN 110435 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1135 PM CDT SAT MAY 10 2008 MSC043-110445- /O.CAN.KJAN.TO.W.0147.000000T0000Z-080511T0445Z/ GRENADA MS- 1135 PM CDT SAT MAY 10 2008 ...THE TORNADO WARNING FOR NORTHEASTERN GRENADA COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE COUNTY. ANOTHER SEVERE THUNDERSTORM MAY IMPACT THE EXTREME NORTHERN PORTION OF GRENADA COUNTY AND WILL BE WATCHED CLOSELY FOR AN ADDITIONAL WARNING IF THE STORM MOVES INTO THE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHWESTERN MISSISSIPPI. LAT...LON 3387 8950 3377 8950 3378 8963 3387 8965 TIME...MOT...LOC 0435Z 292DEG 30KT 3379 8942 $$ CME
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 10, 9:18 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 10, 9:18 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 918 PM CDT SAT MAY 10 2008 .DISCUSSION...ACTIVE SIGNIFICANT CONVECTION CONTINUES JUST TO THE N/NW OF THE CWA AND IS STEADILY HEADING OUR WAY. IT HAS BEEN A SLOW GO FOR OUR AREA AS THE CAP HAS REMAINED STRONG AND NO CONVECTION HAS OCCURRED IN THE FORECAST AREA. THINKING FROM EARLIER REMAINS THE SAME...AREAS N OF I-20 WILL HAVE THE HIGHEST RISK OF SEEING SVR WX WITH THE HWY 82 CORRIDOR LIKELY GETTING THE MOST SIG SVR WEATHER. NOT TOTALLY SURE THE LINE WILL EVER BECOME A SOLID SQUALL LINE...LIKELY TO REMAIN BROKEN. BASED ON THE LATEST DATA...LOOKS LIKE THE MAIN TORNADO RISK WILL BE BETWEEN NOW AND MIDNIGHT ALONG AND N OF HWY 82 HEADING TOWARD THE AL LINE. VERY LARGE HAIL...STRONG TORNADOES AND DMG WIND WILL BE THE MAIN RISK. AFTER MIDNIGHT...LOW LEVEL FLOW VEERS ENOUGH TO LIMIT THE TOR RISK...BUT WITH EMBEDDED SUPERCELL TYPE STORMS...THAT RISK CAN NOT BE TOTALLY RULED OUT. THE BEST ASCENT IS SPREADING OUT OF E/SE OK AND WILL GET THE STORMS GOING PRETTY GOOD. INSTABILITY AND DEEP LAYER SHEAR WILL REMAIN QUITE STRONG AND SUPPORTIVE OF SVR STORMS WITH POCKETS OF SIG SEVERE THROUGH ABOUT 2-3 AM. AGAIN...THIS WILL MAINLY BE FOCUSED ALONG AND N OF I-20. AFTER MIDNIGHT...HAIL AND DMG WIND WILL BE THE MAIN FOCUS. ACTIVITY LOOKS TO ACCELERATE QUITE A BIT AFTER MIDNIGHT AND GET OUT OF THE CWA BY 5-6 AM. CURRENT GRAPHICAST AND PROB HAZARDS SEEM TO DEPICT THINGS WELL AND WILL BE LEFT ALONE. && .AVIATION...TIMING THE CONVECTION IS THE MAIN ISSUE AND THE RESTRICTIONS ASSOCIATED WITH THAT. THE WINDOW OF TIME ON THE CONVECTION WILL BE SMALL AS THE BROKEN LINE QUICKLY PUSHES E/SE THROUGH THE CWA. VFR CONDITIONS WILL PREVAIL BEHIND THE CONVECTIVE LINE WITH BREEZY NW WINDS DURING THE MIDDLE PART OF THE DAY. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 61 76 50 81 / 48 0 0 0 MERIDIAN 64 78 47 82 / 49 16 0 0 VICKSBURG 62 76 47 82 / 47 0 0 0 HATTIESBURG 68 83 48 84 / 27 26 0 0 NATCHEZ 63 73 45 81 / 30 0 0 0 GREENVILLE 57 71 48 79 / 78 0 0 0 GREENWOOD 59 72 46 79 / 79 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME
Hazardous weather outlook, May 10, 3:30 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 330 PM CDT SAT MAY 10 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 112015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 330 PM CDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY ...A SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE ACROSS THE NORTHERN HALF OF THE REGION THIS EVENING INTO EARLY SUNDAY MORNING... SCATTERED SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 5 AND 7 PM ACROSS SOUTHERN ARKANSAS AND PORTIONS OF THE MISSISSIPPI DELTA AND TRACK GENERALLY EAST THROUGH THE EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG TORNADOES...VERY LARGE HAIL AND DAMAGING WINDS. THROUGH ABOUT 11 PM...AREAS NORTH OF I-20...ESPECIALLY THE HIGHWAY 82 CORRIDOR...WILL BE UNDER THIS RISK OF TORNADIC SUPERCELLS. AFTER 11 PM...THE SUPERCELL STORMS ARE EXPECTED TO BE EAST OF THE AREA. HOWEVER...A BROKEN LINE OF STORMS WILL BE PUSHING RAPIDLY EAST SOUTHEAST ACROSS CENTRAL ARKANSAS AND IMPACT THE DELTA REGION BETWEEN 11 PM AND 2 AM. THE BROKEN LINE WILL REACH THE NATCHEZ TRACE CORRIDOR AROUND 3 AM...THEN THE SOUTHEAST AREAS BY 5 AM. SIGNIFICANT DAMAGING WINDS WILL BE POSSIBLE ACROSS THE NORTHERN PORTIONS AS THE LINE MOVES THROUGH. EXPECT THE SEVERITY OF THE LINE TO DIMINISH AROUND 3 AM AND AS THE LINE PUSHES FURTHER SOUTH AND EAST BEFORE EXITING INTO FAR SOUTHERN MISSISSIPPI AND SOUTHERN ALABAMA. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY ANOTHER SEVERE WEATHER EVENT REMAINS POSSIBLE FOR WEDNESDAY INTO WEDNESDAY NIGHT AS THE ACTIVE WEATHER PATTERN CONTINUES. STAY TUNED FOR FURTHER UPDATES ON THIS HAZARDOUS WEATHER POTENTIAL FOR THE MIDDLE OF NEXT WEEK. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED THIS EVENING INTO THE OVERNIGHT HOURS. ACTIVATION MAY BE NEEDED AGAIN BY THE MIDDLE OF NEXT WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME
In the hours before
Special weather statement, May 10, 7:45 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 745 PM CDT SAT MAY 10 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 110245- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 745 PM CDT SAT MAY 10 2008 ...SIGNIFICANT SEVERE WEATHER STILL POSSIBLE OVERNIGHT TONIGHT... ESPECIALLY ALONG AND NORTH OF INTERSTATE 20... WHILE THE ARKLAMISS REGION HAS DODGED ANY SEVERE WEATHER SO FAR TODAY...THIS IS NOT EXPECTED TO CONTINUE THROUGH THE NIGHT. NUMEROUS EXTREMELY SEVERE STORMS HAVE ALREADY PRODUCED TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS ACROSS NORTHERN AND CENTRAL ARKANSAS AND EASTERN OKLAHOMA THIS AFTERNOON AND EVENING. THIS ACTIVITY IS EXPECTED TO SHIFT TOWARD THE ARKLAMISS REGION TONIGHT. A TORNADO WATCH IS ALREADY IN EFFECT FOR EXTREME SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI UNTIL 2 AM CDT. SEVERE THUNDERSTORMS CURRENTLY NEAR LITTLE ROCK WILL BE MOVING EAST SOUTHEAST...AND DEPENDING ON THEIR EVOLUTION OVER THE NEXT FEW HOURS...MAY CLIP THE NORTHERN PARTS OF BOLIVAR AND SUNFLOWER COUNTIES BETWEEN 830 AND 11 PM. OTHER THUNDERSTORMS WERE BEGINNING TO DEVELOP OVER SOUTH CENTRAL ARKANSAS...AND SHOULD THESE STORMS CONTINUE TO DEVELOP... THEY WILL LIKELY BECOME SEVERE AND AFFECT THE SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI AREA BETWEEN 10 PM AND 1 AM. TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS WOULD BE POSSIBLE WITH THESE STORMS. AFTER MIDNIGHT...THE ACTUAL COLD FRONT WILL BEGIN TO PUSH INTO THE REGION. THIS SHOULD RESULT IN A BROKEN BAND OF STRONG TO SEVERE THUNDERSTORMS WHICH WILL SWEEP ACROSS THE ENTIRE ARKLAMISS REGION BETWEEN MIDNIGHT AND 5 AM. DAMAGING WINDS WOULD BE A PRIMARY THREAT WITH THESE STORMS...ALONG WITH LARGE HAIL AND POSSIBLY TORNADOES. THE GREATEST RISK OF SEVERE STORMS WITH THIS ACTIVITY WILL BE ALONG AND NORTH OF INTERSTATE 20...WITH THE RISK DECREASING SOMEWHAT AS THE ACTIVITY MOVES FARTHER SOUTH TOWARD THE HIGHWAY 98 CORRIDOR. PEOPLE ACROSS THE REGION SHOULD BE AWARE OF THE SEVERE WEATHER POTENTIAL OVERNIGHT...AND MAKE PLANS ACCORDINGLY. AEG
Special weather statement, May 10, 10:15 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1015 PM CDT SAT MAY 10 2008 ARZ074-LAZ007-110425- ASHLEY AR-MOREHOUSE LA- 1015 PM CDT SAT MAY 10 2008 ...COMPLEX OF SEVERE THUNDERSTORMS MOVING TOWARD SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA... A COMPLEX OF SEVERE THUNDERSTORMS IN SOUTHWEST AND SOUTH CENTRAL ARKANSAS AT 1010 PM WAS MOVING EAST SOUTHEAST AT 40 MPH...AND WILL REACH ASHLEY COUNTY ARKANSAS AND MOREHOUSE PARISH LOUISIANA BETWEEN 11 PM AND MIDNIGHT. THESE STORMS HAVE A HISTORY OF PRODUCING VERY LARGE HAIL. SHOULD THEY MAINTAIN THEIR INTENSITY...THEY WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS GREATER THAN 70 MPH...AND POSSIBLY A TORNADO. PEOPLE IN ASHLEY AND MOREHOUSE PARISHES...INCLUDING THE CITIES OF BASTROP...CROSSETT...HAMBURG...NORTH CROSSETT AND WEST CROSSETT... SHOULD MONITOR THESE STORMS CLOSELY. AEG
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:51 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 43 min |
| May 11, 12:04 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 26 min |
| May 11, 12:45 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 15 min |
| May 11, 6:56 AM CDT | Lake Wind Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Clarke, Clay and 27 more | 11 hr |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.